# SDR CA000215042

- Difficulty date: February 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,745 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Broken
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT O/B ROLL SPOILER NOT DEPLOYING/ STAYED DOWN WITH CONTROL INPUT. MAINTENANCE DISCOVERED SUBSTANTIAL HYD LEAK FROM THE LEFT O/B ROLL SPOILER ACTUATOR. THE ACCESS COVER FOR THE INTERNAL PISTON ON THE ACTUATOR ITSELF HAD BROKEN OFF ALLOWING FLUID TO BYPASS THE PISTON AND LEAK OUT. ACTUATOR REPLACED.
